Finite volume method for the relativistic burgers model on a (1+1)-Dimensional de sitter spacetime

Download
2016-05-10
Ceylan, Tuba
Okutmuştur, Baver
<p>Several generalizations of the relativistic models of Burgers equations have recently been established and developed on different spacetime geometries. In this work, we take into account the de Sitter spacetime geometry, introduce our relativistic model by a technique based on the vanishing pressure Euler equations of relativistic compressible fluids on a (1+1)-dimensional background and construct a second order Godunov type finite volume scheme to examine numerical experiments within an analysis of the cosmological constant. Numerical results demonstrate the efficiency of the method for solutions containing shock and rarefaction waves.<br></p>

Citation Formats
T. Ceylan and B. Okutmuştur, “Finite volume method for the relativistic burgers model on a (1+1)-Dimensional de sitter spacetime,” Mathematical and Computational Applications, vol. 21, pp. 0–0, 2016, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/46047.